MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; RAIL,CLAMP-ON HALF F/ MEDLINE HMC

Medline Industries, LP MEDLINE; RAIL,CLAMP-ON HALF F/ MEDLINE HMC
Catalog Number MDS89697
Medical Device Problem Codes Activation Problem (4042); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "per pt she has hospital bed w/rails on both sides.One rail fell off and other is not working.".
 
Additional Manufacturer Narrative
The customer stated that "she has a hospital bed with rails on both sides.One rail fell off and the other is not working," and customer reports she has had the rails for over a year, couldn't really provide any more details on the issues she is having with the rails.A photo was provided; based on the photos, the product appears to be in used condition, the left side half rail is not visible, and the right side half rail is removed from the bed and placed upside down next to the bed.The investigation results were not confirmed, and it does not appear that anything is broken on the right half rail; a physical sample was not provided, and a functional or dimensional inspection cannot be executed via a photo.Based on the review of the details provided for the complaint investigation, medline is unable to confirm the complaint issue or that the product failed to meet specifications, and no reported death or serious injury was associated with this event.There were no reports of death, serious injury, medical intervention, or follow up care.This is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
RAIL,CLAMP-ON HALF F/ MEDLINE HMC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50476520
Report Number1417592-2026-25806
Device Sequence Number21413437
Product Code FNJ
UDI-Device Identifier40080196746027
UDI-Public40080196746027
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS89697
Device Lot Number88521100001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown